MathSciNet Relay Station
MathSciNet bibliographic data
MR179779 (31 #4022a) 55.10 (05.50)
Terry, C. M.; Welch, L. R.; Youngs, J. W. T. The genus of $K\sb{n}$, $n=12(2\sp{m})$. Bull. Amer. Math. Soc. 71 1965 653–656.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement